I have had a terrible summer; have had so many tests no doctor can tell me what is wrong. Abdominal pain, uncontrollable diahrrea, no appetite, nausea, chronic fatigue, trouble swollowing, rashes and bumps all over my body (at different times), blurry eye sight, very high liver enzymes, very high SED rate (59), and now my hair is falling out at a rapid rate for about 2 months. I do take thyroid medication, and have regular blood tests to make sure my levels are accurate. Im a female and I can't take the hair loss. I have a Doctor's appt. Sept 8th and will bring this new symptom to her with a bag full of hair, just to show her how much Im losing a day. Does this hair loss have anything to do with Crohn's disease??
You know my hair has never fallen out before this year. My Crohns has been active for the last 2 years and I was in tears about the amount of hair that was falling out. I was blaming the meds I was on but now I'm not taking the same stuff and it's starting up again. This Crohn's is some crazy stuff. It gets to the point that I think I start blaming crohns for things that don't really apply. When I take a step back I think for me.. the hair loss is stress
Maybe your totally stressed out about being sick???
yeah it is. Before I was diagnosed I lost 15kg in 3weeks, and about 3/4 of my hair fell out. I have so much hair usually! It's a symptom of malnutrtion.. It definitely sounds like you have crohn's. Ask for a colonoscopy! Good Luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.